Journal article icon

Journal article

BMO and uniform estimates for multi-well problems

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Manuscripta Mathematica More from this journal
Pages:
1-32
Publication date:
2012-01-01
EISSN:
1432-1785
ISSN:
0025-2611
Pubs id:
pubs:313629
UUID:
uuid:0953fadf-f11f-4a95-9972-8345f9fa2362
Local pid:
pubs:313629
Source identifiers:
313629
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP